# SDR SWAA001404

- Difficulty date: July 27, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 43,770 hours, 43,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adj
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE GIRT ASSY OUT OF ADJUSTMENT.  ADJUSTED GIRT ASSY PER MM.
